Eosinophilic folliculitis of the scalp associated with PD-1/PDL1 inhibitors.
Аннотация
BACKGROUND
Immune checkpoint inhibitors are monoclonal antibodies which target immune "checkpoints" enhancing T cell-mediated cytotoxic and antitumor responses. Together to the amazing results, these drugs are associated with some peculiar adverse events called immune-related adverse events. Alopecia is one of these. It is usually reported to be clinically and histologically similar to alopecia areata.
AIMS: We report a case of eosinophilic folliculitis of the scalp occurred during nivolumab therapy, its management and some pathogenetic hypotheses.
PATIENT: Herein, we report the first case of eosinophilic folliculitis of the scalp occurred during nivolumab therapy, firstly appeared as a lichen planopilaris. Topical steroids and fusidic acid cream were applied with partial benefit and a scaring outcome. No discontinuation of nivolumab was required.
CONCLUSION
Immune checkpoint inhibitors induced inflammatory response leads to the exposure of hair follicle antigens and a consequent loss of Immuno Privilege. We hypothesize a role of steroids in deviating a primarily lichenoid reaction toward a folliculitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.